Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Growth of polynomials with zeros outside a circle


Authors: Abdul Aziz and Q. G. Mohammad
Journal: Proc. Amer. Math. Soc. 81 (1981), 549-553
MSC: Primary 30C10; Secondary 26D05
MathSciNet review: 601727
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ P(z)$ be a polynomial of degree $ n$ having all its zeros in $ \vert z\vert \geqslant k \geqslant 1$. For $ k = 1$, it is known that

$\displaystyle \max\limits_{\vert z\vert = R > 1} \vert P(Z)\vert \leqslant \frac{R^n + 1}{2} \max\limits_{\vert z\vert = 1} \vert P(z)\vert.$

In this paper we consider the case $ k > 1$ and obtain a sharp result.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C10, 26D05

Retrieve articles in all journals with MSC: 30C10, 26D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0601727-7
Keywords: Growth of maximum modulus, inequalities for polynomials
Article copyright: © Copyright 1981 American Mathematical Society